# SDR UPS02239169

- Difficulty date: August 9, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H I/B MIDFLAP DISBOND UPPER SURFACE T-EDGE WEDGE 10 INCHES FROM EN D APPROX.     REPAIRED IAW SRM 51-40-20
